# SDR DALA2021052502896

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 CRACK ON FUSELAGE FRAME INNER CHORD STA 1640 S-14RH AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY: OF NRC 00242 FRAME INNER CHORD STA 1640 S-14RH WAS REPAIRED PER ER/A 591809-14AD SECTION I REV:ORIGINAL AND ETI. (1819054)
